# SDR 99ZZZX3089

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AK
- Make and model: Bell 407
- Aircraft serial: 53269
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 406310405101
- Condition: Loose
- Location: M/R Pitch Link
- Part time: 547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND BEARING LOOSE IN HOUSING.  EXCESSIVE AXIAL PLAY.
